# SDR DALA2025063004862

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION FOUND ON UPPER SURFACE OF THE CENTER WING TANK. LOCATED JUST FORWARD OF THE LEFT SIDE STA 1040 BULKHEAD. RED STREAMER AND TAG #14536 ATTACHED. CORRECTIVE ACTION: REPAIRED CORROSION DAMAGE IAW ER/A 626574-14. SEE PWA ON AMDS CONTINUATION FORM PP 1-6. SEE FOD LOG 5, PP 1-2, 7, PP 1-3; 10, PP1-10. JOB COMPLETE. (1049492)
